An approach to fuzzy optimal control via parameterized conjunction and defuzzification

Angelov, Plamen and Zamdjiev, N. (1993) An approach to fuzzy optimal control via parameterized conjunction and defuzzification. Fuzzy Systems and Artificial Intelligence, 2 (1). pp. 151-156. ISSN 0368-492X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Fuzzy Systems and Artificial Intelligence
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2200/2208
Subjects:
ID Code:
74547
Deposited By:
Deposited On:
29 Oct 2015 10:20
Refereed?:
Yes
Published?:
Published
Last Modified:
17 May 2020 04:12